Difference Properties for Banach-Valued Functions.
Mathematische Annalen, Tome 181 (1969), pp. 288-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1969__181_161839,
author = {F.S. KOEHL},
title = {Difference {Properties} for {Banach-Valued} {Functions.}},
journal = {Mathematische Annalen},
pages = {288--296},
year = {1969},
volume = {181},
zbl = {0164.15901},
url = {http://geodesic.mathdoc.fr/item/MAN_1969__181_161839/}
}
F.S. KOEHL. Difference Properties for Banach-Valued Functions.. Mathematische Annalen, Tome 181 (1969), pp. 288-296. http://geodesic.mathdoc.fr/item/MAN_1969__181_161839/